Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with malaria vivax and typhoid. Headaches and diarrhea after taking medication. Typhidot positive after recovery. Is it normal?

In November i was diagnosed with malaria vivax and typhoid . I took the medicines prescribed and had a bad experience of headaches and diarrhea while passing through the medicines course. A month later i had the typhidot test again which came out positive, i was told it remains positive for a few months. Now in August 8 months later i have been diagnosed with both the same diseases again, and tyhphidot is showing igg and igm positive too. im very concerned about my health, my doctors here don t know whats going on. please help!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response

Welcome to HealthCareMagic,

Have you taken radical treatment for malaria during November,2011? If not, please take it this time with anti-malarial for radical cure. In resistant case treatment with drugs other than chloroquine will be required under supervision of your Physician.

After suffering with Typhoid, test one can remains positive for months. IgG and IgM tests are not very specific. You can get blood culture test done during I & II week, urine culture and widal's test during II week. Increasing titre in widal's test and culture can confirm Typhoid fever. If confirmed take full course as prescribed by your physician on the basis of C & S report.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Sat, 1 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor